# SDR CALA2013120293344

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 40,939 hours, 17,806 cycles
- Engine: Iae V2527A5
- System (JASC): 2422 · AC Inverter
- Part: Generator
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ELEC NOT AVAILABLE, PNEUMATICS OK.  REPLACED APU GEN IAW MM.  RAN APU, OPERATIONS CHECKED GOOD.
